# SDR AALA202504083682

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 67,107 hours, 38,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SMALL EMERGENCY EXIT LIGHT ON OVER WING EXIT AT SEAT 11FED INOP. MAINTENANCE REPLACED CABIN WALL MOUNTED EMERGENCY EXIT MARKER LIGHT AT 11F IAW AMM 33-51-13,
